# SDR IPXA1564219

- Difficulty date: January 15, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 114N53611
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A MCD FLOOR PANEL AT POS 9R HAS 2 SMALL HOLE.  REMOVED DAMAGE AND REPAIRED IAW SRM 53-00-50-2R, REPAIR 1.
